# SDR YENA2023051600518

- Difficulty date: May 13, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 05302
- Aircraft time: 40,228 hours, 12,979 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF AEM NR 2023-230801 CORR LWR SILL STR23R FR67-FR68; REF AEM 2023-230801 FOR ALL WORK ACP PERF PERM RPR PER SRM 53-41-14-300-001 DWG D53480505. (CONSIDERED AS A MAJOR REPAIR)
